MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5578/tt.20239611

Медицинская библиотека · Tuberkuloz ve toraks · 2023

Diffuse alveolar hemorrhage following inhaled sevoflurane: A rare complication of inhalational anesthesia.

Baran Ketencioğlu Burcu, Hastekkeşin Meliha, Yetkin Nur Aleyna, Tutar Nuri

Клинический случайСтатьяПеревод в очереди

Аннотация

Sevoflurane is a commonly used inhalational anesthetic agent for inducing and maintaining general anesthesia. However, it has been associated with a rare but serious pulmonary condition known as diffuse alveolar hemorrhage (DAH). DAH is characterized by decreased hemoglobin levels, diffuse pulmonary infiltration, and respiratory failure with hypoxemia. We present a case of DAH in a healthy young adult who experienced this condition following general anesthesia with inhaled sevoflurane during an uncomplicated orthopedic procedure. Notably, there were no other risk factors or known causes that could account for the development of DAH in this patient.

Для цитирования: Baran Ketencioğlu Burcu, Hastekkeşin Meliha, Yetkin Nur Aleyna, Tutar Nuri. Diffuse alveolar hemorrhage following inhaled sevoflurane: A rare complication of inhalational anesthesia.. Tuberkuloz ve toraks. 2023. DOI: 10.5578/tt.20239611.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.